# SDR 98FDEA00532

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65196063
- Condition: Corroded
- Location: Bs 116-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-08) ON SHEAR WEB BS 1166 TO 1174, LBL 37, WL 208.  *S/D*  REPAIRED SHEAR WEB AT BS 1166 TO 1174, LBL 37, WL 208 PER FED-EX SRM 51-40-2.
